# SDR SIMA20140312011

- Difficulty date: March 12, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Profile
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWL LOWER RT FWD PROFILE CRACKED 4 INCHES INBD OF LOWER RT MOUNT POINT.  REPAIRED PROFILE IAW EM-4900-011.
